Communications in Numerical Analysis

Volume 2015, No. 1 (2015), Pages 51-61

Article ID cna-00231, 11 Pages

doi: 10.5899/2015/cna-00231


Research Article


Analytic approximate solution for some integral equations by optimal homotopy analysis transform method


Mohamed S. Mohamed1,2 *, Muteb R. Alharthi1, Refah A. Alotabi1


1Mathematics Department, Faculty of Science,Taif University, Taif, Saudi Arabia

2Mathematics Department, Faculty of Science, Al-Azhar University, Cairo, Egypt


* Corresponding author. Email address: m_s_mohamed2000@yahoo.com


Received: 07 February 2015; Accepted: 03 March 2015


Copyright © 2015 Mohamed S. Mohamed, Muteb R. Alharthi and Refah A. Alotabi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to cite this article

Mohamed S. Mohamed, Muteb R. Alharthi, Refah A. Alotabi, "Analytic approximate solution for some integral equations by optimal homotopy analysis transform method", Communications in Numerical Analysis, Volume 2015, No. 1 (2015), 51-61.
https://dx.doi.org/10.5899/2015/cna-00231.